# SDR 00FDEA00647

- Difficulty date: September 8, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 48,574 hours, 14,987 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pickup
- Part number: 9028A000201
- Condition: Failed
- Location: Nr 1 Slat
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 1 SLAT SYSTEM FAULT.  REMOVED AND REPLACED LT PPU PER MM 27-86-11-4.  INSP AND CLEANED CANNON PLUG PER 27-84-00-5.
